# SDR UALA2011091404977

- Difficulty date: September 13, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 47,265 hours, 12,864 cycles
- Engine: Pwa PW4056
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: S231T1011
- Part serial: 19397
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S ALTIMETER POINTER NEEDLE IS WRAPPED AROUND THE SPINDLE.  REPLACED CAPT'S ALTIMETER N8 PER MM, CAPT ALTIMETER CAN'T SET BAROMETER.  REPLACED CAPT ALTIMETER,  OP CHKS GOOD.
